A New Approach for the Statistical Convergence over Non-Archimedean Fields in Neutrosophic Normed Spaces

Authors

  • Jeyaraman. M P.G. and Research Department of Mathematics, Raja Doraisingam Govt. Arts College, Sivagangai, Affiliated to Alagappa University, Karaikudi, Tamilnadu, India https://orcid.org/0000-0002-0364-1845
  • Iswariya. S Research Scholar, P.G. and Research Department of Mathematics, Raja Doraisingam Govt. Arts College, Sivagangai, Affiliated to Alagappa University, Karaikudi, Tamilnadu, India https://orcid.org/0009-0007-5264-3824

DOI:

https://doi.org/10.61356/j.nswa.2023.52

Keywords:

Neutrosophic Normed Spaces, Non-Archimedean Fields, Statistically Cauchy Sequence, Statistically Convergent

Abstract

The goal of the research involves elaborating on the topics of statistical convergence, including statistical Cauchy sequences within non-Archimedean Neutrosophic normed spaces, as well as achieving specific useful conclusions. The present research shows how, within a non-Archimedean field, certain sections of statistically convergent sequences that could not be true often become true. Likewise, we created statistically complete and statistically continuous spaces for such regions that demonstrated certain essential facts. κ indicates a complete field of non-Archimedean and non-trivially valued research.

Downloads

Download data is not yet available.
Graphical Abstract

Downloads

Published

2023-09-08

How to Cite

Jeyaraman. M, & Iswariya. S. (2023). A New Approach for the Statistical Convergence over Non-Archimedean Fields in Neutrosophic Normed Spaces. Neutrosophic Systems With Applications, 9, 81–90. https://doi.org/10.61356/j.nswa.2023.52